# SDR SWAA2022020163761

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLOOR PANEL 120AF HAS CORROSION / EVALUATION FOUND FLOOR PNL # 120AF OUT OF LIMITS PER SRM 53-00-53-1A-1; ITEM 5.A.(1)(B). FABRICATED NEW PANEL #120AF MATERIAL I.D. 0.71 2024T-3 LOT# 1283496; DRILLED; COUNTERSINK & ALODINE PER DRWING 453A1610. DRILL / HOLES PER SRM 51-40-05-0G-0; COUNT / SINK PER SRM 51-40-08-0G-0; ALODINED PER BAC5619 CLASS B; AMM 51-21-41-37-801; APPLICATION. 1035C 19SEP17. 385INSP 09/19/17 PRIMED FLOOR PANEL # 120AF PER AMM 51-21-72-370-804. 88641U 19SEP17 1035C 19SEP17
